# SDR CA030121007

- Difficulty date: January 9, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Boeing 737-2T5
- Aircraft time: 63,958 hours
- Engine: Pwa JT8D17
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bearing
- Location: Aux Track
- Component: Leading Edge Sla
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(CAN) LOG SNAG - ON FLAP SELECTION TO ONE UNIT, LE FLAP TRANSIT LIGHT REMAINED ON. NO. 4 SLAT REMAINED AMBER. ALL OTHERS GREEN. ON SELECTION OF FLAP 10, NO. 4 WENT GREEN FULL EXTEND WITH OTHER LE DEVICES.THE MAINTENANCE MECHANICS DISCOVERED THE NO. 4 LE SLAT OUTBOARD AUX TRACK ROLLER BEARING AND ATTACH BOLT HAD DEPARTED AND WERE FOUND IN THE LOWER PART OF THE L/E.THIS CAUSED THE SLAT ASSEMBLY TO SKEW UPON EXTENSION AND TRIGGER THE TRANSIT INDICATION.THE ROLLER BEARING ATTACH BOLT CASTELLATED NUT COTTER PIN, WAS FOUND SHEARED AND A PORTION OF THE PIN WAS FOUND IN THE AREA.THE ROLLER BEARING AND ATTACH BOLT WERE REPLACED AND THE SYSTEM CHECKED SERVICEABLE.
